Volume 16, Issue 1 (1996)

NdM_vol16_n1_1996 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

A parameter choice for minimizing the error bound of Tikhonov regularization method Details     PDF
Hasan M. Ymeri 1-8

Compact homogeneous Einstein manifolds in codimension two Details     PDF
A.C. Asperti, H.P. De Castro, M.H. Noronha 9-19

A remark on cylindrical curves and induced curves in RP<sup>2</sup> Details     PDF
F.J. Craveiro De Carvalho, S.A. Robertson 21-24

Lifting quasifribations Details     PDF
Norman L. Johnson 25-41

A note on binary designs Details     PDF
Danut Marcu 43-46

When may two systems of orthonormal functions be interchanged in vector-valued orthogonal sums? Details     PDF
Josef A. Seigner 47-57

Geometric-combinatorial characteristics of cones Details     PDF
J. Cel 59-76

A note on sets having the Steinhaus property Details     PDF
S.D. Adhikari, R. Thangadurai 77-80

Some duality results for the capacity theory related to non symmetric Dirichlet forms Details     PDF
Silvia Mataloni 81-97

On the class of contact metric manifolds with a 3-τ-structure Details     PDF
David E. Blair 99-104

Fullness and scalar curvature of the totally real submanifolds in S<sup>6</sup>(1) Details     PDF
Li Xingxiao 105-115

The simplicial complex of graphs of groups Details     PDF
Renfang Jiang 117-130

Groups with neighbourhood conditions for certain lattices Details     PDF
Hermann Heineken 131-143

The Voronovskaya theorem for some linear positive operators of functions of two variables Details     PDF
L. Rempulska, M. Skorupka 145-154

Second order metric singularities Details     PDF
Jens C. Larsen 155-172

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932